Alert archive / Alabama / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 215, NWS Tallahassee, FL

June 14, 2012Coffee County, Dale County, Alabama

NWS Tallahassee, FL issued this severe thunderstorm warning at Jun 14, 2012, 4:38 PM CDT for Coffee County, Dale County, Alabama. It was in force for 52 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2012, 4:38 PM CDT (21:38 UTC)
Expired
Jun 14, 2012, 5:30 PM CDT
In force
52 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Coffee County, AL, Dale County, AL

What was reported inside it

TimeReportWhereRemark
Jun 14, 4:42 PM CDTTSTM WND GST 615 Ne New Brockton, ALSPOTTER MEASURED WIND GUST ON A HAND HELD ANEMOMETER ONE MILE EAST OF THE BAMA JAM FACILITIES ON HWY 51.
Jun 14, 4:45 PM CDTTSTM WND DMG4 Ne New Brockton, AL*** 1 INJ *** THUNDERSTORM WIND GUSTS TORE THE ROOF OFF A TEMPORARY STRUCTURE AT BAMA JAM...INJURING ONE PERSON.
Jun 14, 4:55 PM CDTTSTM WND DMGEnterprise, ALTREES AND POWER LINES DOWN IN AND AROUND ENTERPRISE.
Jun 14, 5:20 PM CDTHAIL 0.253 Ne New Brockton, ALSOME MINOR WIND DAMAGE AROUND BAMA JAM...A COUPLE TENTS BLOWN OVER PER THE DOTHAN EAGLE AND SOME PEA SIZE HAIL.
Jun 14, 5:22 PM CDTHAIL 0.755 Ne New Brockton, ALSOME SMALL HAIL WITH A FEW STONES UP TO DIME SIZE ALSO REPORTED. GUSTY WINDS CONTINUE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Eglin AFB/Valpar, FL (KVPS), launched 12:00Z, 9.6 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Eglin AFB/Valpar, FL at 12:00Z on 2012-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 325 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Eglin AFB/Valpar, FL at 12:00Z on 2012-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
325 J/kg
Mixed-layer CIN
-84 J/kg
Mixed-layer LCL
932 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

482 
WUUS52 KTAE 142138
SVRTAE
ALC031-045-142230-
/O.NEW.KTAE.SV.W.0215.120614T2138Z-120614T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
438 PM CDT THU JUN 14 2012

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL COFFEE COUNTY IN SOUTHEAST ALABAMA...
  WEST CENTRAL DALE COUNTY IN SOUTHEAST ALABAMA...

* UNTIL 530 PM CDT

* AT 436 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
  MPH.  THIS STORM WAS LOCATED 7 MILES NORTHEAST OF NEW BROCKTON...OR
  NEAR CAMP ALAFLO BSA...AND MOVING WEST AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  ENTERPRISE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY. PEOPLE OUTSIDE SHOULD MOVE INSIDE A STRONG BUILDING BUT
AWAY FROM WINDOWS.

&&

LAT...LON 3127 8600 3159 8600 3152 8569 3134 8570
TIME...MOT...LOC 2138Z 081DEG 10KT 3143 8582

$$

15-HARRIGAN
2 follow-up statements
017 
WWUS52 KTAE 142146
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
446 PM CDT THU JUN 14 2012

ALC031-045-142230-
/O.CON.KTAE.SV.W.0215.000000T0000Z-120614T2230Z/
COFFEE AL-DALE AL-
446 PM CDT THU JUN 14 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR WEST CENTRAL DALE AND CENTRAL COFFEE COUNTIES...

AT 440 PM CDT...A SPOTTER MEASURED A WIND GUST OF 61 MPH.  THIS 
STORM WAS LOCATED NEAR CAMP ALAFLO BSA...MOVING WEST AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
TABERNACLE...ENTERPRISE...AND NEW BROCKTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY FROM 
WINDOWS!

&&

LAT...LON 3152 8576 3133 8576 3127 8600 3159 8600
TIME...MOT...LOC 2145Z 081DEG 10KT 3142 8584

$$

15-HARRIGAN
821 
WWUS52 KTAE 142209
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
509 PM CDT THU JUN 14 2012

ALC031-045-142230-
/O.CON.KTAE.SV.W.0215.000000T0000Z-120614T2230Z/
COFFEE AL-DALE AL-
509 PM CDT THU JUN 14 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR WEST CENTRAL DALE AND CENTRAL COFFEE COUNTIES...

AT 508 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF 
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.THIS STORM WAS LOCATED 
NEAR CLINTONVILLE...MOVING WEST AT 10 MPH. ADDITIONALLY...SMALL HAIL 
IS ALSO POSSIBLE WITH THIS STORM.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEW
BROCKTON...ARCUS...WOODLAND GROVE CHURCH...LOWRY MILL...RICHBURG...
TURNER CROSSROADS AND GOODMAN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

&&

LAT...LON 3152 8576 3133 8576 3127 8600 3159 8600
TIME...MOT...LOC 2209Z 081DEG 10KT 3140 8592

$$

15-HARRIGAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 1:45 PM CDT, 2 hours 53 minutes earlier.

Area forecast discussion, Jun 14, 1:45 PM CDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
245 PM EDT Thu Jun 14 2012

.SYNOPSIS...
The combination of a quasi-stnry frontal boundary and a passing
shortwave has produced a very active afternoon with strong to severe
storms with damaging winds and possibly hail and very heavy rain
across inland counties especially GA and Big Bend. Keeping a close
eye on GA storms for localized flooding concerns.

AT UPPER LEVELS...
The large scale pattern has deamplified some in last 24 hrs. This is
highlighted by low across Nrn ND/Canadian border with trough SWWD to
Srn CA. in nrn stream weak ridging Dakotas Ewd to Ern seaboard and
in Srn stream ridging Desert SW Ewd to TX and broad weak trough Ewd
into adjacent Wrn Atlc with low over Ern LA. Satellite shows
enhanced WNW flow from base of ridge in NM to across SE TX and into
local region. Also multiple MCV and/or other minor impulses
propagating E through this trough. One exited FL Panhandle this aftn
and another was moving ESE across MS.

Models show than Srn stream ridge will build ENE into the Srn Plains
with ridge extending toward NE region Fri into Sat. In response,
trough over extreme Wrn Atlc retrogrades SWWD over Nrn Gulf Coast to
Mid South region. Assocd shortwave across local area this aftn exits
local region by tonight while cutoff low develops just east of
Carolina coast with trough SWD to Bahamas. All this places local
area in wake of shortwave and in backside of Atlc trough yielding
dry NLY flow advecting into region. However new guidance keeps
moisture in a little longer. This reflected in area model soundings.
i.e. GFS TAE with 1.90 inch PWAT at 18z Thurs dropping to 1.13 inch
PWAT by 00z Sat.

AT LOWER LEVELS...
Analysis showed a cold front across Srn MS and AL, connecting to a
backdoor front from N FL into Atlc. This leaves a broad area of low
pressure ahead of these fronts across Srn most FL counties and
adjacent waters. MSAS shows a weak trough extending from backdoor
front swwd to a weak surface low roughly 50 miles south of Destin.
This backdoor front and trough were drifting swwd and helping to
focus this afternoons storms. Farther upstream, high pressure was
centered well north of the area and a high located in the central
GOMEX. Under high to our N building swd, the backdoor front will
move S into nrn most coastal waters this eve leaving drier air in
its wake. Upstream, strong high beginning to build swd along Ern
seaboard. This will push backdoor front S of local area but latest
guidance slowing it down and keeping more moisture in area into Fri.
then...NE flow and slightly cooler but noticeably drier air
advecting across the region into the weekend.

&&

.SHORT TERM...(TONIGHT through SUNDAY)
The shortwave/front combination will keep storms over area til
around midnight. Some will remain strong to possibly severe with
locally heavy rainfall. Significant and progressive drying out
begins on Fri but mainly felt Sat into Sun. Mildly cooler airmass
from NE-SW so max temps inch down a couple of degrees each day, but
especially over S/Cntrl GA.

THIS EVENING...Likely to categorical POPs with locally heavy rain.
added heavy rain, small hail and gusty winds to grids.

TONIGHT...40-60% N-S mainly eve POP gradient. Some eve storms may be
strong to isold severe. Lows upper 60s N to low 70s coast.

FRIDAY...20-40% N-S pop gradient daytime, 10-30% NE-SW POP gradient.
Expect locally gusty winds in wake of front. Highs around 90, Lows
65 north to low 70s coast.

SATURDAY...10-20% pops. Highs mid 80s coast to upper 80s inland.
Lows low 60s north to near 70 coast.

SUNDAY...no pops. Highs mid to upper 80s.

&&

.LONG TERM...(Sunday night through next Thursday)
Deep layer ridging builds into the region along with a much drier
airmass filtering in the mid to upper levels. The ridge begins to
break down as a trough slides east from the northern Plains into the
Mid-West. The axis of an east to west surface ridge will remain
north of our CWA through most of the extended period providing a
northeast to east low level flow. An isolated shower or thunderstorm
is possible each day from either the panhandle or east coast sea
breezes but should not be enough to mention in zones. Will only have
silent 10% PoPs in grids. High temperatures will be near seasonal
levels while min temps drop into the lower to mid 60s most areas at
least through Tuesday before rebounding back to around 70 by mid
week.

&&

.AVIATION...thru 18z
Brief MVFR and lcl IFR cigs/vsbys expected around any stronger
storms and heavy showers thru 04z. MVFR cigs/vsbys possible toward
sunrise all terminals. Otherwise, VFR conditions are expected
through most of the TAF period.  Scattered thunderstorms will be
possible 16z-18z Fri with brief MVFR vsbys/cigs mainly ABY/TLH/VLD.
&&

.MARINE...
Winds and seas will begin to increase late tonight and Friday as a
strong area of high pressure builds across the eastern CONUS. East
winds and seas should occasionally reach exercise caution levels
this Sat night, especially well offshore and during the late night
and early morning hours. the Atlantic high will weaken beginning
Sunday with winds falling below exercise caution levels.

&&

.FIRE WEATHER...
No fire weather concerns for the next few days. Much drier air will
arrive for the weekend and we will have to monitor minimum relative
humidity values closely.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   68  91  66  89  64 /  50  30  10  10  10
Panama City   72  89  73  85  69 /  40  40  30  20  10
Dothan        69  91  66  88  63 /  50  20  10  10  10
Albany        69  89  66  87  62 /  60  20  10  10   0
Valdosta      67  91  65  87  63 /  60  20  10  10  10
Cross City    68  90  65  89  64 /  60  40  10  20  10
Apalachicola  71  87  67  87  70 /  40  40  20  20  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...None.
GA...None.
FL...None.
GM...None.

&&

BLOCK/HARRIGAN
Hazardous weather outlook, Jun 14, 4:08 AM CDT, 12 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
508 AM EDT THU JUN 14 2012

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-150915-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
508 AM EDT THU JUN 14 2012 /408 AM CDT THU JUN 14 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED THUNDERSTORMS ARE EXPECTED TODAY...ESPECIALLY DURING THE
AFTERNOON AND EVENING HOURS. A FEW STORMS COULD BE STRONG TO
SEVERE...WITH WIND GUSTS IN THE 40 TO 60 MPH RANGE AND FREQUENT
LIGHTNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE FRIDAY...MAINLY IN
NORTH FLORIDA. THESE STORMS ARE UNLIKELY TO BE SEVERE. ALMOST NO
RAIN IS EXPECTED THIS WEEKEND AS MUCH DRIER AIR MOVES INTO THE
REGION.

.SPOTTER INFORMATION STATEMENT...

LOCALIZED SPOTTER ACTIVATION MAY BE NEEDED FOR ISOLATED STRONG TO
SEVERE STORMS.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

FOURNIER

In the hours before

Special weather statement, Jun 14, 3:40 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
440 PM EDT THU JUN 14 2012

GAZ129-146>148-142130-
TIFT GA-BERRIEN GA-COLQUITT GA-COOK GA-
440 PM EDT THU JUN 14 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR BERRIEN...
COLQUITT...COOK AND TIFT COUNTIES...

* UNTIL 530 PM EDT

AT 435 PM EDT...LOCAL EMERGENCY MANAGEMENT OFFICIALS REPORTED DIME
SIZE HAIL NEAR NASHVILLE...MOVING WEST AT 5 MPH.

DIME SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM AND OTHER STORMS IN THE IMMEDIATE AREA.

LAT...LON 3111 8339 3138 8365 3156 8350 3120 8310
TIME...MOT...LOC 2038Z 083DEG 5KT 3126 8326

15-HARRIGAN
Local storm report, Jun 14, 3:51 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
451 PM EDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     TSTM WND DMG     WEBB                    31.26N 85.27W
06/14/2012                   HOUSTON            AL   LAW ENFORCEMENT

            TREES AND POWER LINES BLOWN DOWN IN NORTHERN HOUSTON
            COUNTY.

&&

08-LAMERS
Local storm report, Jun 14, 4:00 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
500 PM EDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     HEAVY RAIN       3 NE TALLAHASSEE        30.47N 84.25W
06/14/2012  M4.20 INCH       LEON               FL   NWS EMPLOYEE

            4.2 INCHES OF RAIN MEASURED BY RETIRED NWS EMPLOYEE ON
            HERMITAGE RD. IN TALLAHASSEE AS OF 454 PM EDT...WITH
            LIGHT RAIN STILL FALLING.

&&

GOULD
Local storm report, Jun 14, 4:14 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
514 PM EDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TSTM WND DMG     PINCKARD                31.31N 85.55W
06/14/2012                   DALE               AL   LAW ENFORCEMENT

            ONE TREE BLOWN DOWN IN THE PINCKARD AREA.

&&

08-LAMERS
Local storm report, Jun 14, 4:24 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
524 PM EDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TSTM WND DMG     DOTHAN                  31.22N 85.39W
06/14/2012                   HOUSTON            AL   911 CALL CENTER

            DISPATCH IN HOUSTON COUNTY REPORTS MULTIPLE CALLS RELATED
            TO TREE DAMAGE...DOWNED POWER LINES...AND POWER OUTAGES
            IN THE NORTHERN PART OF HOUSTON COUNTY AND IN THE DOTHAN
            AREA.

&&

08-LAMERS
Special weather statement, Jun 14, 4:28 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
528 PM EDT THU JUN 14 2012

ALZ065-066-068-142230-
COFFEE AL-DALE AL-GENEVA AL-
428 PM CDT THU JUN 14 2012

...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR COFFEE...DALE AND
GENEVA COUNTIES...

* UNTIL 530 PM CDT

AT 427 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM ARITON TO
THURSTON...MOVING WEST AT 25 MPH.

WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS.

LAT...LON 3153 8620 3154 8615 3161 8615 3162 8563
      3145 8571 3123 8571 3099 8569 3099 8619
TIME...MOT...LOC 2128Z 091DEG 21KT 3161 8573 3145 8582
          3123 8582 3100 8580

15-HARRIGAN

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 2:57 PM CDTSpecial Weather StatementTAEHouston33 min
Jun 14, 3:30 PM CDTSpecial Weather StatementTAEHouston30 min
Jun 14, 3:37 PM CDTSevere Thunderstorm WarningTAEHouston23 min
Jun 14, 3:55 PM CDTSevere Thunderstorm WarningTAEDale, Geneva, Houston35 min
Jun 14, 4:28 PM CDTSpecial Weather StatementTAECoffee, Geneva62 min
Jun 14, 4:54 PM CDTSevere Thunderstorm WarningTAECoffee, Dale51 min
Jun 14, 5:26 PM CDTSevere Thunderstorm WarningTAECoffee23 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.